# SDR SWIA202162001

- Difficulty date: August 20, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON FRAME AT FS1088.20 AND AT APPROX. STRG27 (MARKED)     (C-CHECK RO 10/29/2021)    INSTALLED NEW FRAME SECTION AT F.S. 1088.00 BETWEEN STGR 25L AND 25R (FRAME FLANGE TO SKIN) REF CRJ 700 SRM 51-42-06-001-001-A01 AND MHIRJ REO 670-53-61-1954 REV-- DATED 2021-10-01 AND DWG MM670-36067 / REV A / COMPLIED WITH TASK CARD 51-900-1002-SKY
